Nurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.
How to take:
Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.
If you are pregnant or breast-feeding.
If you are pregnant or breastfeeding do not take this medication.
Driving and using machines
There are no known side effects which would impair your ability to drive or use machinery.
Possible side effects
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
Contains ibuprofen. Do not take with any other ibuprofen containing products.
Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride.
- Additional Information
SKU 15237 Colour N/A Coming Soon N/A Brand No